A Caltech Library Service

The electromagnetic field on a simplicial net

Sorkin, Rafael (1975) The electromagnetic field on a simplicial net. Journal of Mathematical Physics, 16 (12). pp. 2432-2440. ISSN 0022-2488. doi:10.1063/1.522483.

See Usage Policy.

PDF (Erratum)
See Usage Policy.


Use this Persistent URL to link to this item:


The "Regge calculus" approach is extended to the electromagnetic case. To this end an ''affine'' tensor formalism and associated exterior calculus are developed. The simplicial approach to linear field equations is illustrated by the two-dimensional scalar wave equation, on which also a discussion of the treacherous character of the continuum limit is based.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:Copyright © 1975 American Institute of Physics. (Received 11 April 1975) Jim Gunn was very helpful during the development of these ideas, especially those concerning the continuum limit. Supported in part by the National Science Foundation [MPS75-01398). Erratum: The electromagnetic field on a simplicial net. Rafael Sorkin. J. Math. Phys. 19, 1800 (1978).
Issue or Number:12
Record Number:CaltechAUTHORS:SORjmp75
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:10903
Deposited By: Archive Administrator
Deposited On:15 Jun 2008
Last Modified:08 Nov 2021 21:12

Repository Staff Only: item control page